Is Doxycycline Deadly?
Posted 09 December 2012 - 02:14 PM
Posted 10 December 2012 - 02:04 AM
Personally i would be worried about possible GI bleeding and or bloody stools/diarrhea.
I took this for awhile and just 2 a day made my life hell as it dehydrates you and does a number on your GI tract if you don't drink adequate fluids regularly. Makes going to the bathroom hurt like hell, thats why i stopped
If this did happen i would report it immediately as the side effects will be worse, x10. Just Google the side effects to know what to look for, or just seek medical attention.Cuz this does not sound good.
A nurse is not what you do, its what you are..I am a nurse: its not what i do, its what i am.
Posted 10 December 2012 - 02:09 AM
also i looked through your gallery. your acne is quite severe, and doxy is never a permanent solution. you should look into changing your diet permanently to a healthier one and try some hormonal treatments if you think your acne is related to hormones.
treat your body holistically. you have acne for a reason.
Posted 10 December 2012 - 03:44 AM
Just curious. Like, if you take two full bottles at once?
Don't go and do anything foolish now. I'm sure if you were to go into a time machine and see how things are, say, a year or two from now you'd feel a lot better and you wouldn't feel the need to ask these kinds of questions on the internet.
Edited by Lapis lazuli, 10 December 2012 - 03:44 AM.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users